# SDR ASAA9580082

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922325000
- Condition: Corroded
- Location: Fs 219-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON LONGERON 30L AT Y219 TO Y220.  REPLACED LONGERON IAW DC-9 SRM 51-01, 51-10-01, 51-10-03.  (W)
